RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1207–1216 (Mi zvmmf1154)  

This article is cited in 3 scientific papers (total in 3 papers)

Solving the torsion problem for an $L$-section rod by the block method

E. A. Volkova, A. K. Kornoukhovb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1650 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1161–1170

Bibliographic databases:
UDC: 519.634
MSC: Primary 74G70; Secondary 31A30, 74K10
Received: 31.05.2001

Citation: E. A. Volkov, A. K. Kornoukhov, “Solving the torsion problem for an $L$-section rod by the block method”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1207–1216; Comput. Math. Math. Phys., 42:8 (2002), 1161–1170

Citation in format AMSBIB
\Bibitem{VolKor02}
\by E.~A.~Volkov, A.~K.~Kornoukhov
\paper Solving the torsion problem for an $L$-section rod by the block method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1207--1216
\mathnet{http://mi.mathnet.ru/zvmmf1154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945843}
\zmath{https://zbmath.org/?q=an:1057.74012}
\elib{http://elibrary.ru/item.asp?id=13406215}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1161--1170


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1154
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Volkov, A. K. Kornoukhov, “On solving the Motz problem by a block method”, Comput. Math. Math. Phys., 43:9 (2003), 1331–1337  mathnet  mathscinet  zmath  elib
    2. Dosiyev A.A., Buranay S.C., “On solving the cracked-beam problem by block method”, Communications in Numerical Methods in Engineering, 24:11 (2008), 1277–1289  crossref  mathscinet  zmath  isi  scopus
    3. Dosiyev A.A., Mazhar Z., Buranay S.C., “Block method for problems on L-shaped domains”, J Comput Appl Math, 235:3 (2010), 805–816  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    Full text:60
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020